# SDR SWIA202265954

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 39,005 hours, 35,118 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

D:GEAR DISAGREE WARNING MESSAGE CLIMBING THROUGH FL200. NOSE GEAR INDICATION AMBER THEN TURNED RED. COMPLETED QRH WHICH SUCCESSFULLY LOWERED THE GEAR WITH 3 GREEN INDICATIONS. DIVERTED TO KOMA WITH NIL INCIDENT. / C:MEL 32-30-1 / CAT A DUE 28/JUN/22 / ****ODI REQUIRES MANAGEMENT APPPOVAL FOR RTS****** / GEAR DISAGREE WARNING MESSAGE CLIMBING THROUGH FL200. NOSE GEAR INDICATION AMBER THEN TURNED RED. COMPLETED QRH WHICH SUCCESSFULLY LOWERED THE GEAR WITH 3 GREEN INDICATIONS. DIVERTED TO KOMA WITH NIL INCIDENT.   (FLIGHT 5054 - FILED CLOSED)    JUN 17, 2022  STATION: OMA--DEFERRED LANDING GEAR RETRACTION SYS IAW CRJ200 MEL 32-30-1 MX ACTION C/W PLACARD INSTALLED CAT II DOWNGRADED  / JUN 20, 2022  STATION: ORD -- TROUBLESHOT GEAR DISAGREE PER CRJ 200 FIM 32-60-09. REMOVED AND REPLACED NLG UPLOCK ASSEMBLY IAW CRJ200 AMM 32-33-05. OPS CHECK GOOD. NO GEAR DISAGREE MESSAGE NOTED. DMI CLEARED. UNCOMPLIED WITH MAINTENANCE ACTION. PLACARD REMOVED.
